Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is wrong with my stomach?!?!

So I have been having upset stomach and nausea almost everyday since February and is just getting worse. I took antibiotics in October, December,January, and March so not sure if it has anything to do with it. But after the last round of antibiotics is when it started. Firs of all I've lost weight I weighed 95 back in January and I'm down to 84 pounds and I'm 5'0" so I'm extremely underweight. Some days are better than others. I do get hungry sometimes starving like stomach growling like crazy and I'll eat. It seems like the nausea and upset stomach is just random. Sometimes after eating or sometimes in the middle of the night and I'll be nauseas for hours. No vomiting just bad nausea and just feel miserable. I went to one GI dr they did an endoscopy which showed mild erythema(reddening) and they did celiac disease blood test which was normal, gastric empty study which was also normal, fecal fat stool also normal my CBC was also normal. Well anyways I decided to find a different dr I showed her my endoscopy results and she explained to me that there was reddness and wasn't going to do any testing right now she thinks I have gastritis and gave me nexium and wants me taking probiotics. Well I did that for 2 weeks and still no improvement actually over this past weekend on Saturday and Monday I was so severely nauseated for hours I couldn't even move I felt so sick never vomtied but felt like I was going to. And the nexium made me constipated severely so I stopped taking it on Friday and then I finally had a normal bm yesterday. Anyways I went back to the GI dr on Tuesday and I saw a different dr and he is checking me for parasites so I did the stool samples, it was two of them one tube had formaldahyde and the other zinc sulfate to preserve you know what and just waiting for results which prolly wont be in til next week. He wants me to continue the nexium and probiotics which I just started the probiotics yesterday cause I had to order them online some VSL#3 capsules. He wants me to see a nutritionist but we can not afford it right now we are behind on bills and my dr appt are alreay $50 copay :/ anyways he said if I'm not better in 2 weeks he wants to do a colonoscopy oh boy... he said I could have IBS, or parasite or a brain tumor but he said almost always you would have womiting which I don't have so he isn't sending me to a neurologist anyways does anyone have any idea what could be going on with me I'm so miserable I'm losing weights I'm tired of having stomach aches my stomach has hurt for 3+ hours today II feel horrible and I'm sure in a couple hours I'll be starving and eat and it'll start back up alllll over again... that's what happened last night I was super hungry and ate a spicy chicken sanwich homemade with some bbq chips(Kettle Brand) and while eating my stomach started hurting then I took my nexium late last night and my stomach hurt for prolly 6 hours I would say and then this morning I woke up and stomach still hurt and then I got really hungry and then ate and all over again same thing been feeling sick ugh :/

Answer Question
 
bellaa90

Asked by bellaa90 at 3:55 PM on May. 16, 2013 in Health

Level 5 (48 Credits)
Answers (7)
  • stop eating spicy foods for one. You're going to the dr already. we arent doctors so we dont know. I have colitis. symptoms you have sound the same as what i was having.
    Anonymous

    Answer by Anonymous at 4:19 PM on May. 16, 2013

  • You've taken a lot of antibiotics, so I would not be at all surprised that they have caused all your trouble. Any time you have to take antibiotics, you should also take probiotics to keep the bacterial balance sort of in tact in your digestive system. Once they get out of whack, it's very difficult to get them back in line. Antibiotics kill all the good bacteria in your digestive tract as well as the bad ones you need to get rid of.
    NannyB.

    Answer by NannyB. at 4:32 PM on May. 16, 2013

  • Do you drink a lot of coffee, caffeinated drinks?  Stop if you do.

    louise2

    Answer by louise2 at 4:47 PM on May. 16, 2013

  • Google Diverticulitis. OR, Maybe your Gallbladder (an ultrasound will show stones if you have them).

    ILovemyPaulie

    Answer by ILovemyPaulie at 5:01 PM on May. 16, 2013

  • I just had some intense stomach pain and vomiting myself Friday night and again Tuesday night. I'm suspecting IBS for myself, waiting to see my doctor to try to find out for sure.

    The first thing I can definitely tell you is to cut out the spicy foods! Any gastro problems you might have can be seriously aggravated by spicy foods. I'm not sure how/what you eat otherwise, but I know for me, what I noticed on the days I was so miserable was that those were days when I ate something that was heavily processed. I also drank a soda that had aspartame in it (by mistake, grabbed the wrong pack at the store), and I suspect that contributed as well.

    Other than that, all I can say is keep working with your doctor.
    wendythewriter

    Answer by wendythewriter at 7:42 PM on May. 16, 2013

  • Try to continue to take the meds your doc has you on but your weight is what worries me. I hope they find out what is going on with you very soon.
    khedy

    Answer by khedy at 11:12 AM on May. 20, 2013

  • Also be careful not to eat fried foods or anything with a high fat content, which can make stomach problems worse.
    Ballad

    Answer by Ballad at 3:35 AM on May. 26, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN